An asymptotic solution is obtained for stress and pore pressure fields near the tip of a crack steadily propagating in an elastic-plastic fluid-saturated porous material displaying linear isotropic hardening. Quasi-static crack growth is considered under plane strain and Mode I loading conditions. In particular, the effective stress is assumed to obey the Drucker-Prager yield condition with associative or non-associative flow-rule and linear isotropic hardening is assumed. Both permeable and impermeable crack faces are considered. As for the problem of crack propagation in poroelastic media, the behavior is asymptotically drained at the crack-tip. Plastic dilatancy is observed to have a strong effect on the distribution and intensity of pore water pressure and to increase its flux towards the crack-tip.

Steady crack-growth in elastic-plastic fluid-saturated porous media / Radi, Enrico; D., Bigoni; B., Loret. - In: INTERNATIONAL JOURNAL OF PLASTICITY. - ISSN 0749-6419. - ELETTRONICO. - 18 (3):(2002), pp. 345-358.

Steady crack-growth in elastic-plastic fluid-saturated porous media

RADI, Enrico;
2002

Abstract

An asymptotic solution is obtained for stress and pore pressure fields near the tip of a crack steadily propagating in an elastic-plastic fluid-saturated porous material displaying linear isotropic hardening. Quasi-static crack growth is considered under plane strain and Mode I loading conditions. In particular, the effective stress is assumed to obey the Drucker-Prager yield condition with associative or non-associative flow-rule and linear isotropic hardening is assumed. Both permeable and impermeable crack faces are considered. As for the problem of crack propagation in poroelastic media, the behavior is asymptotically drained at the crack-tip. Plastic dilatancy is observed to have a strong effect on the distribution and intensity of pore water pressure and to increase its flux towards the crack-tip.
18 (3)
345
358
Steady crack-growth in elastic-plastic fluid-saturated porous media / Radi, Enrico; D., Bigoni; B., Loret. - In: INTERNATIONAL JOURNAL OF PLASTICITY. - ISSN 0749-6419. - ELETTRONICO. - 18 (3):(2002), pp. 345-358.
Radi, Enrico; D., Bigoni; B., Loret
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/457694
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 20
social impact